# SDR SWAA2019020429151

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 59,446 hours, 25,665 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR FORWARD TRUNNION FITTING LOWER OUTBOARD OUT FACE CORRODED.  REPAIRED FITTING PER EA.
